... off nausea. Is this normal? I hate seeing him like this
Hello. I have used oxybutynin for about a year now. I have had to keep bringing the dose down because I was feeling nauseous, kept losing my balance and was very drousy about an hour after I had taken my dose. I am now on half a pill at bedtime and aquarter in the morning and a quarter at lunch time. Not fully efficient for the symptoms, but as far as the side effects unfortunately all I can take. Hope this helps... take your son seriously. He may indeed be feeling very bad. It did that to me too and it's a rotten feeling.
- Oxybutynin Information for Consumers
- Oxybutynin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxybutynin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been experiencing muscle spasms in my back and both legs since my auto accident, neck injury?
Updated 19 Apr 2010 • 2 answers
Updated 7 Jan 2011 • 2 answers
Updated 15 Jul 2013 • 4 answers
Updated 21 Feb 2014 • 1 answer
Updated 30 Aug 2013 • 2 answers